# SDR SWAA2018012519314

- Difficulty date: January 8, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 141A83718
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD LOWER CORNER CRACKED AT BS 294.5, WL 208.  REPAIRED DOOR IAW ER AND EA.
